| Model Number |
7170/65 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
Related manufacturer report number: (b)(4).During an in clinic follow up, impedance outside of the normal range was observed on the right atrial (ra) and right ventricular (rv) leads.The ra and rv leads were capped and replaced to resolve the event.The patient was stable.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.